# SDR UALA2010100103628

- Difficulty date: October 1, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 63,386 hours, 23,313 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376A
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT ODOR ISSUE, FLIGHT DIVERTED.  ACCOMPLISHED PACK RUN WITH APU.  NO UNUSUAL ODORS.  CHECKED E&E COMPARTMENT FOR UNUSUAL ODORS, NONE NOTED. NO ELECTRICAL OR OVERHEAT EVIDENCE OF ANY KIND NOTED ON THE ACFT.  INSPECTED AND REPLACED RECIRC FAN FILTERS. REPLACED EQUIPMENT COOLING FAN.  RAN PACKS (ISOLATED) HI-PWR, NO ODOR NOTED.
